skin-hair-icon
Hair fall due to medicine
Do 10 mg of isotretinoin cause hair thinning and severe hair fall?i m on starting of 3rd mnth.......
39 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

No it does not cause hairfall. Cause for hairfall needs tk be determined. Please send photos using online consult option for proper examination diagnosis and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Not much...You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If you're taking isotretinoin to treat severe types of acne such as nodular acne, you might experience thinning hair as a side effect. The hair loss is likely temporary, and your hair should start growing back when you stop taking the medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.